MathSciNet Relay Station
MathSciNet bibliographic data
MR661204 53A10 (33A25 49F10)
Chen, Chi Cheng; Gackstatter, Fritz Elliptische und hyperelliptische Funktionen und vollständige Minimalflächen vom Enneperschen Typ. (German) [Elliptic and hyperelliptic functions and complete minimal surfaces of Enneper type] Math. Ann. 259 (1982), no. 3, 359–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement